Order Article Reprints
Journal: Fractal and FractionalVolume: 8Number: 372
Article: Some New Approaches to Fractional Euler–Maclaurin-Type Inequalities via Various Function Classes
- Authors:
- Mehmet Gümüş1,*,
- Fatih Hezenci2 and
- Hüseyin Budak2
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.